Some results on Banach spaces without local unconditional structure
Compositio Mathematica, Volume 37 (1978) no. 1, p. 3-19
@article{CM_1978__37_1_3_0,
     author = {Pisier, Gilles},
     title = {Some results on Banach spaces without local unconditional structure},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {37},
     number = {1},
     year = {1978},
     pages = {3-19},
     zbl = {0381.46010},
     mrnumber = {501916},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__37_1_3_0}
}
Pisier, Gilles. Some results on Banach spaces without local unconditional structure. Compositio Mathematica, Volume 37 (1978) no. 1, pp. 3-19. http://www.numdam.org/item/CM_1978__37_1_3_0/

[1] J. Arazy and J. Lindenstrauss: Some linear topological properties of the spaces cp of operators on Hilbert space. Compositio Math. 30 (1975) 81-111. | Numdam | MR 372669 | Zbl 0302.47034

[2] T. Figiel, W. Johnson: A uniformly convex space which contains no lp. Compositio Math 29 (1974) 179-190. | Numdam | MR 355537 | Zbl 0301.46013

[3] T. Figiel, W. Johnson, L. Tzafriri: On Banach lattices and spaces having local unconditional structure, with applications to Lorentz function spaces. Journal of Approximation theory 13 (1975) 395-412. | MR 367624 | Zbl 0307.46007

[4] I.C. Gohberg, M.G. Krein: Introduction to the theory of linear non self adjoint operators. Translations of Mathematical Monographs, 18, A.M.S. (1969). | MR 246142 | Zbl 0181.13504

[5] Y. Gordon, D. Lewis: Absolutely summing operators and local unconditional structures. Acta Math. 133 (1974) 27-48. | MR 410341 | Zbl 0291.47017

[6] Y. Gordon, D. Lewis: Banach ideals on Hilbert spaces. Studia Math. 54 (1975) 161-172. | MR 388149 | Zbl 0316.47025

[7] J.L. Krivine: Théorèmes de factorisation dans les espaces réticulés. Séminaire Maurey-Schwartz 73-74-exp. XXII. Ecole Polytechnique, Paris. | Numdam

[8] S. Kwapień: On a theorem of L. Schwartz and its applications to analysis. Studia Math. 38 (1969) 193-201. | MR 278090 | Zbl 0211.43505

[9] S. Kwapień: On operators factorizable through Lp-space. Bull. Soc. Math. France Mémoire, 31-32 (1972) 215-225. | Numdam | MR 397464 | Zbl 0246.47040

[10] S. Kwapień, A. Pełczyński: The main triangle projection in matrix spaces and its applications. Studia Math. 34 (1970) 43-68. | Zbl 0189.43505

[11] D. Lewis: An isomorphic characterization of the Schmidt class. Composito Math 30 (1975) 293-297. | Numdam | MR 374968 | Zbl 0321.46017

[12] B. Maurey: Théorèmes de factorisation pour les opérateurs à valeurs dans un espace L p. Soc. Math. France Astérisque 11 (1974). | Zbl 0278.46028

[13] B. Maurey, H.P. Rosenthal: Normalized weakly null sequences with no unconditional subsequences. Studia Math. 61 (1977) 77-98. | MR 438091 | Zbl 0357.46025

[14] C. Mc-Carthy: -cp. Israel J. Math. 5 (1967) 249-271. | MR 225140 | Zbl 0156.37902

[15] N. Tomczak-Jaegerman: The moduli of smoothness and convexity and the Rademacher averages of the trace classes Sp (1 ≤ p < ∞). Studia Math., 50 (1974) 163-182. | Zbl 0282.46016

[16] A. Dvoretzky: Some results on convex bodies and Banach spaces. Proc. Symp. on Linear Spaces, Jerusalem (1961), 123-174. | MR 139079 | Zbl 0119.31803

[17] R.C. James: Some self dual properties of normed linear spaces, Ann. of Math. Studies 69 (1972). | MR 454600 | Zbl 0233.46025

[18] W.B. Johnson and L. Tzafriri: Some more Banach spaces which do not have 1.u.st. Houston Journal of Maths. 3 (1977) 55-60. | MR 430753 | Zbl 0343.46014

[19] J. Lindenstrauss and A. Pelczyński: Absolutely summing operators in Lp spaces and their applications. Studia Math. 29 (1968) 275-326. | MR 231188 | Zbl 0183.40501

[20] B. Maurey et G. Pisier: Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach. Studia Math. 58 (1976) 45-90. | MR 443015 | Zbl 0344.47014

[21] A. Pelczyński: Sur certaines propriétés isomorphiques nouvelles des espaces de Banach de fonctions holomorphes A et H∞. C.R. Acad. Sc. Paris A-279 (1974) 9-12. | Zbl 0285.46020

[22] A. Pietsch: Absolut p. summierende Abbildungen in normierten. Räumen. Studia Math 28 (1967) 333-353. | MR 216328 | Zbl 0156.37903

[23] W. Rudin: Trigonometric series with gaps. Journal of Mathematics and Mechanics 9 (1960) 203-227. | MR 116177 | Zbl 0091.05802

[24] N.Th. Varopoulos: Sous espaces de C(G) invariants par translation et de type L1. Séminaire Maurey-Schwartz 75-76. Exposé XII. Ecole Polytechnique. Paris. | Numdam | Zbl 0342.46042